MathSciNet Relay Station
MathSciNet bibliographic data
MR2013139 47A35 (42B25 47B65 47D06)
Gillespie, T. A.; Torrea, José L. Weighted ergodic theory and dimension free estimates. Q. J. Math. 54 (2003), no. 3, 257–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement